American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 65 found      Go to page: 1 2 3

[31] Ian Graham and David Minda. A Schwarz lemma for multivalued functions and distortion theorems for Bloch functions with branch points. Trans. Amer. Math. Soc. 351 (1999) 4741-4752. MR 1694292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] A. F. Beardon. The Schwarz-Pick Lemma for derivatives. Proc. Amer. Math. Soc. 125 (1997) 3255-3256. MR 1401727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Wilhelm Schwick. On Korenblum's maximum principle. Proc. Amer. Math. Soc. 125 (1997) 2581-2587. MR 1307563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Jeff Van Eeuwen. The discrete Schwarz-Pick lemma for overlapping circles . Proc. Amer. Math. Soc. 121 (1994) 1087-1091. MR 1191873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Boris Korenblum and Kendall Richards. Majorization and domination in the Bergman space . Proc. Amer. Math. Soc. 117 (1993) 153-158. MR 1113643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] B. Korenblum, R. O’Neil, K. Richards and K. Zhu. Totally monotone functions with applications to the Bergman space . Trans. Amer. Math. Soc. 337 (1993) 795-806. MR 1118827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Xiang Yang Liu and David Minda. Distortion theorems for Bloch functions . Trans. Amer. Math. Soc. 333 (1992) 325-338. MR 1055809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Daniel Girela. Integral means, bounded mean oscillation, and Gel\cprime fer functions . Proc. Amer. Math. Soc. 113 (1991) 365-370. MR 1065948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Rahman Younis. Subordination and $H\sp p$ functions . Proc. Amer. Math. Soc. 110 (1990) 653-660. MR 1027103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Donald E. Marshall and Carl Sundberg. Harmonic measure and radial projection . Trans. Amer. Math. Soc. 316 (1989) 81-95. MR 948195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] D. J. Hallenbeck. Support points of subordination families . Proc. Amer. Math. Soc. 103 (1988) 414-416. MR 943058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Yusuf Abu-Muhanna and D. J. Hallenbeck. Subordination families and extreme points . Trans. Amer. Math. Soc. 308 (1988) 83-89. MR 946431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] D. J. Hallenbeck. A note on extreme points of subordination classes . Proc. Amer. Math. Soc. 103 (1988) 1167-1170. MR 955001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Rahman Younis. On extreme points of families described by subordination . Proc. Amer. Math. Soc. 102 (1988) 349-354. MR 920998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Yue Qing Chen. Answer to a problem of Miller . Proc. Amer. Math. Soc. 102 (1988) 775-776. MR 929020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Sanford S. Miller and Petru T. Mocanu. Marx-Strohh\"acker differential subordination systems . Proc. Amer. Math. Soc. 99 (1987) 527-534. MR 875392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Arne Beurling II. On interpolation, Blaschke products, and balayage of measures. Math. Surveys Monogr. 21 (1986) 33-49.
Book volume table of contents
View Article: PDF

[48] Yusuf Abu-Muhanna. $H\sp 1$ subordination and extreme points . Proc. Amer. Math. Soc. 95 (1985) 247-251. MR 801332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] J. S. Hwang. A problem on the Bloch norm of functions in Doob's class . Proc. Amer. Math. Soc. 95 (1985) 554-556. MR 810162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] David Minda. A heuristic principle for a nonessential isolated singularity . Proc. Amer. Math. Soc. 93 (1985) 443-447. MR 773999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] T. Sheil-Small. Extreme points of a class of subordinate functions . Proc. Amer. Math. Soc. 91 (1984) 73-74. MR 735567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] David J. Hallenbeck. Extreme points of subordination families with univalent majorants . Proc. Amer. Math. Soc. 91 (1984) 54-58. MR 735563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Shōji Kobayashi. Image areas and $H\sb{2}$ norms of analytic functions . Proc. Amer. Math. Soc. 91 (1984) 257-261. MR 740181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Richard Rochberg. Function theoretic results for complex interpolation families of Banach spaces . Trans. Amer. Math. Soc. 284 (1984) 745-758. MR 743742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Sanford S. Miller, Petru T. Mocanu and Maxwell O. Reade. Subordination-preserving integral operators . Trans. Amer. Math. Soc. 283 (1984) 605-615. MR 737887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Jean De Cannière. Analytic generators and the KMS condition . Proc. Amer. Math. Soc. 88 (1983) 287-292. MR 695260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Yusuf Abu-Muhanna. On extreme points of subordination families . Proc. Amer. Math. Soc. 87 (1983) 439-443. MR 684634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] D. J. Hallenbeck and T. H. MacGregor. Support points of families of analytic functions described by subordination . Trans. Amer. Math. Soc. 278 (1983) 523-546. MR 701509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Jun Shung Hwang. On the generalized Seidel class $U$ . Trans. Amer. Math. Soc. 276 (1983) 335-346. MR 684513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] C. David Minda. Euclidean, hyperbolic and spherical Bloch constants. Bull. Amer. Math. Soc. 6 (1982) 441-444. MR 648530.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 65 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia